Thread: Yeast Infection
View Single Post
Old September 6th, 2007, 12:23 AM  
mynameisjane
Member++
 
mynameisjane's Forum Picture
 
Join Date: May 26, 2007
Location: USA
Age: 27
Gender: Female
Default Yeast Infection

i have been seeing my doctor for 2 weeks and taking strong antibiotics for my bronchitus. shortly after starting, i developed some bad itching and burning in the exterior genital region. i looked it up and antibotics can cause a yeast infection. i've been putting up with it and just trying to keep things clean with soap and water but it hasnt improved. i'm thinking i'll get some over the counter vagasil, which will treat the discomfort but not the infection. i'm wondering if i should tell my doctor, a guy, who i just recently started going to who would probably prescribe an anti-fungal cream, or take vagasil until i get off my antibiotics and it goes away by itself. its not like anyone is going to see down there anytime soon. what do you think?
mynameisjane is offline   Reply With Quote